No Artificial Hormones = No Sweat Anymore
My story is about artificial hormones and sweating. I don’t know exactly when I realized that I did sweat more than others. However it made me feel bad when I finally did a few years ago. But I could go along with some antitranspirants, they worked fine on me.
But anyways, I always wondered, what the reason for my sweating problem was, beacause I could not remember that I always had been sweating.
Now, I am a hundred percent sure, that all my sweating was caused by the anti-baby-pill, which I started taking, when I met my boyfriend years ago.
10 month ago I decided to quit it, because I didn’t want to take artificial hormones anymore (caused other problems, too).
The sweating went on at first, but is now reduced to a pretty normal level (yes I still sweat when doing sports, but I can wear a T-Shirt without stains when I do normal stuff).
I don’t need antiperspirants anymore, but normal deodorants (I think that aluminum-free deodorants don’t work on me though for which at first I didn’t even realize that I don’t sweat that much anymore).
So I pretty much guess, the reason for my sweating problem was the low level of oestrogene in my anti-baby-pill, which should has normalized by now. By the way, it can be the same in a woman’s menopause, when the oestrogene-level naturally reduces, she can also start sweating..
I hope, I could help anyone with it. When taking the anti-baby-pill, it can help to ask the gynocologist about it.